MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) PROTEGE IPG, 16-CHANNEL RECHARGEABLE; PROTEGE IPG, PR

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) PROTEGE IPG, 16-CHANNEL RECHARGEABLE; PROTEGE IPG, PR
Model Number 3789
Medical Device Problem Codes Battery Problem (2885); Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of even is estimated.
 
Event or Problem Description
It was reported the patient¿s ipg was approaching end of life.Surgical intervention may be undertaken at a later date to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Surgical intervention was undertaken on (b)(6) 2022 whereby the ipg was explanted and replaced.Therapy was restored postoperatively.
 
Additional Manufacturer Narrative

Brand Name
PROTEGE IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
PROTEGE IPG, PR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15635187
Report Number3006705815-2022-17499
Device Sequence Number18151460
Product Code LGW
UDI-Device Identifier05414734402460
UDI-Public05414734402460
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model Number3789
Device Catalogue Number3688
Device Lot Number4699345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/11/2022
10/16/2023
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date12/05/2022
10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD (X1)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG